# SDR KCSA202210251150

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 93,855 hours, 16,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460 Lbl79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON FLOOR BEAM UPPER CHORD AT STATION 460 LBL79 LEFT SIDE BY  L1 ENTRY
